# SDR CA190730025

- Difficulty date: May 24, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Dhav DHC2*
- Aircraft time: 15,422 hours
- Propeller: Hamstd 22D30
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Fitting
- Part number: 58S1022
- Condition: Cracked
- Location: Float
- Part time: 2,000 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING A SCHEDULED INSPECTION, THE FORWARD UPPER LH FLOAT FITTING WAS FOUND U/S DUE TO CORROSION/CRACKING. FITTING P/N 58-S-1022 WAS REPLACED WITH NEW TO RECTIFY. ALL WORK PERFORMED IAW THE APPLICABLE MAINTENANCE PUBLICATIONS (TC# 20190730025)
